| Catalog Number |
133S-MV-15-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "ruptured at the patch".This record is for the unknown side.The device has been explanted and replaced.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a4, a5, a6, b3.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening and observed delamination of the patch and through microscopic inspection assessed as adhesive failure.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases, wear abrasion, broken suture tabs and missing of the suture tabs are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "ruptured at the patch".This record is for the unknown side.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d1, d4, g4, h4, h.6, h11.A review of the device history record has been completed.No deviations or non-conformances noted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
Event or Problem Description
Affected side is right.